# SDR DXTA20082909

- Difficulty date: March 2, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 7,761 hours, 5,687 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2720 · Rudder Control System
- Part: B-Nut
- Condition: Loose
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT THROTTLE ADVANCE FOR T/O, AT 75 PERCENT N1 HAD ABRUPT FULL RT RUDDER DEFLECTION.  OPERATED BOTH ENGINES AND PERFORMED FUNCTIONAL TEST OF RUDDER BIAS SYSTEM, OPS CHECKS NORMAL. NO RUDDER DEFLECTION NOTED AND NO AIR LEAKS NOTED UNDER EACH ENGINE PYLON AREA. BROUGHT PLANE IN HANGAR. OPENED BOTH ENGINE COWLS AND REMOVED REAR TAILCONE. INSPECTED ALL BLEED LINES FOR SECURITY. FOUND RT AFT B-NUT SLIGHTLY LOOSE ON RT RUDDER BIAS STRUT- TIGHTENED SAME. ALL OTHER LINES CHECKS GOOD. CLOSED BOTH ENGINE COWLS AND REINSTALLED AFT TAILCONE. ALL WORK PERFORMED IAW AMM 27-20-00. PERFORMED ENGINE RUN AND RUDDER BIAS CHECK OPS CHECK GOOD. NO KICK AND NO DEFECTS NOTED. ALL WORK PERFORMED IAW MM CHAPTER 27-20-00.
